hrcak mascot   Srce   HID

Izvorni znanstveni članak

Measure pseudo affine-periodic solutions of semilinear differential equations

Zhinan Xia ; Department of Applied Mathematics, Zhejiang University of Technology, Hangzhou, Zhejiang, China
Zihui Li ; Department of Applied Mathematics, Zhejiang University of Technology, Hangzhou, Zhejiang, China
Dingjiang Wang ; Department of Applied Mathematics, Zhejiang University of Technology, Hangzhou, Zhejiang, China

Puni tekst: engleski, pdf (238 KB) str. 259-277 preuzimanja: 177* citiraj
APA 6th Edition
Xia, Z., Li, Z. i Wang, D. (2018). Measure pseudo affine-periodic solutions of semilinear differential equations. Mathematical Communications, 23 (2), 259-277. Preuzeto s https://hrcak.srce.hr/198693
MLA 8th Edition
Xia, Zhinan, et al. "Measure pseudo affine-periodic solutions of semilinear differential equations." Mathematical Communications, vol. 23, br. 2, 2018, str. 259-277. https://hrcak.srce.hr/198693. Citirano 14.04.2021.
Chicago 17th Edition
Xia, Zhinan, Zihui Li i Dingjiang Wang. "Measure pseudo affine-periodic solutions of semilinear differential equations." Mathematical Communications 23, br. 2 (2018): 259-277. https://hrcak.srce.hr/198693
Harvard
Xia, Z., Li, Z., i Wang, D. (2018). 'Measure pseudo affine-periodic solutions of semilinear differential equations', Mathematical Communications, 23(2), str. 259-277. Preuzeto s: https://hrcak.srce.hr/198693 (Datum pristupa: 14.04.2021.)
Vancouver
Xia Z, Li Z, Wang D. Measure pseudo affine-periodic solutions of semilinear differential equations. Mathematical Communications [Internet]. 2018 [pristupljeno 14.04.2021.];23(2):259-277. Dostupno na: https://hrcak.srce.hr/198693
IEEE
Z. Xia, Z. Li i D. Wang, "Measure pseudo affine-periodic solutions of semilinear differential equations", Mathematical Communications, vol.23, br. 2, str. 259-277, 2018. [Online]. Dostupno na: https://hrcak.srce.hr/198693. [Citirano: 14.04.2021.]

Sažetak
n this paper, we introduce the concept of pseudo affine-periodic functionvia measure theory, that is measure pseudo (Q, T)-affine-periodic function.Existence, uniqueness of measure pseudo (Q, T)-affine-periodic solutionfor semilinear differential equations are investigated.The working tools are based on the Banach contraction mapping principleand Leray-Schauder alternative theorem.Finally, an example is presented to illustrate the main findings.

Ključne riječi
Measure pseudo affine-periodic function; measure theory; exponential dichotomy; Banach contraction mapping principle; Leray-Schauder alternative theorem

Hrčak ID: 198693

URI
https://hrcak.srce.hr/198693

Posjeta: 303 *